I’ve been on my period since December 18, 2017 and it ended today(February 6, 2018) I had a vaginal ultrasound because it was a lot heavier than I’ve ever experienced. I’ve been on the Depo shot for a little over 2 year and this has never happened. I guess I would like to know what are some possibilities on what’s going on?
Your body is telling you it needs a break.
Even the Manufacturer states that you should not be on Depo Provera for long term contraception, unless you have no other choice.
In the event you've no choice, they state you should take a break every couple of years, & if on it a significant period of time, you'll need an MRI scan to monitor your bone density, as one of the risks of long term Depo use, is bone thinning.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2013 • 3 answers
Posted 26 Dec 2014 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers
Posted 1 Aug 2017 • 2 answers